MAUDE Adverse Event Report: Zimmer Surgical, Inc. Z.S.G.M. Cutter 1:1 Ratio ( CAUTION: SHARP ); Expander, Surgical, Skin Graft

Zimmer Surgical, Inc. Z.S.G.M. Cutter 1:1 Ratio ( CAUTION: SHARP ); Expander, Surgical, Skin Graft
Catalog Number 00770301000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
Z.S.G.M. Cutter 1:1 Ratio ( CAUTION: SHARP )
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50132548
Report Number0001526350-2026-00933
Device Sequence Number5636952
Product Code FZW
UDI-Device Identifier00889024375437
UDI-Public(01)00889024375437(11)240814
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770301000
Device Lot Number66886362
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown